# SDR SWAA2025042955261

- Difficulty date: April 5, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO 767+7 RBL 20 SILL PLATE IS CORRODED MARKED<[01] REMOVED AND REPLACED AFT CARGO FWD SHIELD IAW SRM 51-40-02-0G-0 AND DWG#146A0081;[02] COMPLETE
